It is currently Thu Aug 17, 2017 5:33 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 36 posts ]  Go to page Previous  1, 2
Author Message
 Post subject: Re: A month to go
PostPosted: Thu Oct 30, 2014 2:43 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
Ehh, it's not like I wasn't expecting it. I remember the first time I went through withdrawals, I didn't know I was going through them and it was so much easier because I thought I was just sick. It wasn't until I knew it was from not having my drug that withdrawals became unbearable.


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Sat Nov 01, 2014 10:03 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
Day four of .5, it's been a bit of a pain.


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Sat Nov 01, 2014 3:35 pm 
Offline
Power Poster
Power Poster

Joined: Wed Jun 04, 2014 7:09 am
Posts: 71
Thedude2017 wrote:
Day four of .5, it's been a bit of a pain.


Hey man....keep plugging..now you will need all your strength so definitely go to the gym (hope that you signed up) it helps so much

I started my taper in June..from 3,5mg (8 yrs) ..currently I'm at .25 and getting ready for my jump (try No 2..the first one I tried after only 5 days at 0.25 and it didn't do so well..)
Are you taking your doses once per day or more?? Try doing them only once per day it should get you ready and set up for that jump..


Top
 Profile  
 
Our Sponsors
 Post subject: Re: A month to go
PostPosted: Sun Nov 02, 2014 11:24 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
Ughhh woke up last night felt like I was burning, only lasted a few minutes.
Today I am skipping my dose so it's been a little trying.


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Sun Nov 02, 2014 3:40 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Stay strong, Dude! You can do it!

(Why does it feel like I'm on Bill and Ted's Excellent Adventure?)

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Tue Nov 04, 2014 11:26 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
So I ended up skipping my dose on Sunday just to see how it would go. I obviously had not leveled out on the .5 (only four days on it) so it was not pretty. It also wasn't horrible, I basically couldn't sit still, and when I tried to sleep I was so uncomfortable. Anyways, going to stick with .5 for next 5 days then down to .25
Will probably just jump from the .25. I don't know if I have the patience to go any lower.
Jumping in approximately 18 days.


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Tue Nov 25, 2014 9:59 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
48 hours in. So far so good. Clonidine is either really helping or I havevt had the full symptoms yet.
But usually after a day of not taking my dose I would be sick. So right now I am happy to be feeling fine and scared of what's to come.


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Tue Nov 25, 2014 9:10 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
Clonidine actually works pretty well for some people so that may be why if you stopped at 0.25. Of corse it also makes many people tired and sluggish as well. From this low dose you'll likely start to peak around days 4 - 7. I've heard from some that it really is not all that bad jumping from 0.25. Hopefully that will be the case for you. If you continue on the average scale you'll start to feel slightly better until you hit about 14 days. At that point you'll start to notice consistant improvement until about the 21 day mark at which point you still won't feel 100% but fully know the worst has been left behind as you recover the rest of the way.

Again, that just seems to be the overall average as I've followed many who have tapered down and stopped. Your results may vary.

Glad to hear you're doing well so far. Please keep posting and updating.

Don


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Tue Nov 25, 2014 11:54 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
I have defiantly felt the sluggishness, it's quite annoying. But If that is all I have to deal with I am satisfied. I won't cross my fingers, because I know from reading this forum, as soon as you think you are safe from the withdrawals , it just jumps up and bites you. I'll keep you guys posted. Thank you for the reply.


Top
 Profile  
 
   
 Post subject: Re: A month to go
PostPosted: Wed Nov 26, 2014 3:21 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
Approx 78 hours since last dose, still not much going on. I'm sneezing, which I never do. And I've had a chill or two, some trouble staying warm. My sleep was messed up last night, I think that trazadone is giving me funky sleep patterns.


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Fri Nov 28, 2014 9:42 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
So I am now at day five. Still not much to report. Some restless legs late at night but they go away after some clonodine. Have some chills and still sneezing.


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Fri Nov 28, 2014 12:13 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
You may well be through the worst of your withdrawals at this point.

My impression is that people who jumped from a higher dose, and who were on that higher dose level for awhile, take longer to get through the worst part of the detox, but that's just a guess, really. I jumped at around .2 mg/day, and I was definitely thru the worst in a couple days.

Anyhow, if you're not over the hump yet, you soon will be. You should really notice improvement week-by-week. That may sound like it's not very fast, but it actually is...the time will just fly by, you'll see.

Good luck.

-- ji

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Fri Nov 28, 2014 3:05 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
I think Johnny is right. That's my impression too.

Keep on going! You'll get through this!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
   
 Post subject: Re: A month to go
PostPosted: Sat Nov 29, 2014 9:26 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
Start of day 6, sneezing a lot more. Was able to sleep most of the night through without kicking my legs.


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Sun Nov 30, 2014 10:30 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
Day 7, no more clonodine. I basically have the chills and sneezing. Nothing major.


Top
 Profile  
 
 Post subject: Re: A month to go
PostPosted: Mon Dec 01, 2014 9:26 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 17, 2014 2:20 pm
Posts: 23
Day 8: last night without the clonodine I woke up with wicked restless legs, but I ate a banana and it went away!! I was amazed. Considering I was so drowsey from the trazadone all I wanted was sleep and couldn't get it till those legs took a nap of their own. Other than that, not bad..still.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 36 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group